# SDR SWAA2021090706324

- Difficulty date: August 11, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB AT AFT CARGO BAY BS807- BS827 RBL26 WL159. ; / [01] EVALUATED CORROSION; FOUND 0.015 REMOVED FROM ORIG 0.045 IN A 1'X20' AREA FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 USING DIAL DEPTH GAUGE ATS 2472 S/N UNKNOWN; [02] VERIFIED EVALUATED CORROSION; FOUND 0.015 REMOVED FROM ORIG 0.045 IN A 1'X20' AREA FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 USING DIAL DEPTH GAUGE ATS 2472 S/N UNKNOWN; [03] REMOVED SUBTHRESHOLD WEB BS 749-847 RBL27; WL159 PER SRM 51-40-02-0G-0.; [04] LOCATED AND DRILLED NEW SUBTHRESHOLD WEB PER SRM 51-40-05-0G-0; DWG 146A8120; AND DWG 143A8340; [05] LOCATED; DRILLED NEW SUBTHRESHOLD WEB PER SRM 51-40-05-0G-0; DWG 146A8120; AND DWG 143A8340. INSTALLED NUTPLATES PER DWG 143A8340; [06] CERTIFIED STEPS 4 AND 5; [07] UPDATED PARTS TABLE; [08] VERIFIED LOCATE AND DRILL UP OF NEW WEB; AND INSTALLATION OF NUT PLATES PER SRM 51-40-05 AND DWG 146A8120; 143A8340.; [09] OK TO INSTALL SUBTHRESHOLD WEB; BS794-847 RBL26;WL 159.; [10] VERIFIED OK TO INSTALL SUBTHRESHOLD WEB; BS794-847 RBL26;WL 159.; [11] INSTALLED SUBTHRESHOLD WEB BS 794-847 RBL 26; WL 159 PER SRM 51-40-02-0G-0; DWG 146A8340.; [12] VERIFIED INSTALLED SUBTHRESHOLD WEB BS 794-847 RBL 26; WL 159 PER SRM 51-40-02-0G-0; DWG 146A8340.; [13] VERIFIED ALL STEPS COMPLETE.
